# SDR SWIA2020020348138

- Difficulty date: December 12, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE OUTBD LWR CASCADE HAS NUMEROUS CRACKS (MARKED)        (C-CHECK)   RO:1/29/2020REMOVED AND REPLACED LH ENGINE O/B LOWER CASCADE VANE WITH NEW REF CRJ 200 AMM PREFORMED CHECKS. ALL CHECKS GOOD SEE CONTINUATION CARD FOR DETAILS
